RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Makarevich, Elena Vladimirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:199
Abstract pages:520
Full texts:166
References:73
E-mail:

http://www.mathnet.ru/eng/person61791
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. E. V. Makarevich, “Invariant and partially invariant solutions with respect to Galilean shifts and dilatation”, Ufimsk. Mat. Zh., 5:3 (2013),  121–129  mathnet  elib; Ufa Math. J., 5:3 (2013), 118–126
2012
2. E. V. Makarevich, “Gasdynamics equations submodels hierarchy in case of state equation with separated density”, Sib. Èlektron. Mat. Izv., 9 (2012),  306–328  mathnet
3. E. V. Makarevich, “The collapse or the source of gas on a straight line”, Ufimsk. Mat. Zh., 4:4 (2012),  119–129  mathnet
2011
4. E. V. Makarevich, “Optimal system of subalgebras admitted by the gas dynamics equations in case of state equation with separated density”, Sib. Èlektron. Mat. Izv., 8 (2011),  19–38  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019